| Model Number |
25001210E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00334, 3013450937-2022-00335, and 3013450937-2022-00337.The following mdr has been submitted for the same patient: 3013450937-2022-00201.
Event or Problem Description
It was reported that a patient experienced an infection and underwent a revision surgery on (b)(6) 2022.The following implants were revised during the revision surgery: eleos male-female midsection, eleos distal femur, eleos distal femur axial pin, eleos tibial hinge w/ rotational stop and eleos tibial poly spacer.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.
Event or Problem Description